# SDR COMA0760696

- Difficulty date: December 6, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 33,859 hours, 31,538 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Debonded
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5208 - AIRCRAFT FAILED TO PRESSURIZE.  NO EICAS INDICATIONS.  RETURNED TO CVG, LANDED WITHOUT INCIDENT.  RESEALED DEBONDED CARGO DOOR, SEALED DEBONDED CARGO DOOR SEAL. NO FURTHER DEFECTS.
